Infertility/Fertility/bimonthly periods


cyberflower wrote at 2015-07-08 08:08:11
It's funny how most doctors are not aware of this very common side effect on women post epidural steroid injection. I've done my research after I had the same symptoms as several hundred women have also reported!


All Answers

Answers by Expert:

Ask Experts


Edward Joseph Ramirez, MD, FACOG


I am a specialist in infertility and advanced gynecological care. I can answer questions about infertility, gynecology related ills, menopause...virtually anything that affects women's health. PLEASE tell me where you are writing from as I am always interested.


I have been practicing as an Ob/Gyn and Infertility Specialist for over 23 years. Gynecology, advanced laparoscopic surgery, basic infertility, IUI's, IVF, reproductive surgery, and ovulation induction are all areas of my expertise. I am Board Certified. I have been doing In Vitro Fertilization in my clinic for 19 years.

American College of OB/GYN, American Board of Obstetrics and Gynecology, American Society of Reproductive Medicine, Society of Assisted Reproductive Technology, American Association of Gynecologic Laparoscopists, Fellow of The American College of Obstetricians & Gynecologists,Resolve-National Chapter, Open Path - Northern California, Board of Directors Monterey Medical Society

American Journal of Obstetrics and Gynecology, Wall Street Journal, Monterey Herald, SERMO, Women's Health and Fertility Blog

Medical Degree from Stanford University, Residency at Tripler Army Medical Center, Reproductive Training at Pacific Fertility Center, San Francisco

©2016 All rights reserved.